# SDR DALA2023020700977

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR30 AND STR27L AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 605067-14 REV. 0, VALIDATED ER/A 605067-14 REV. ORIGINAL MATCHES PRI 605067-14 REV. 0. EXISTING REPAIRINSTALLED ASPER NWA EA33-208391 AND A330 SRM 53-21-11-300-015. (2616197)
